# SDR Z5FA2012053001

- Difficulty date: May 30, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N554CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605572
- Aircraft time: 6,003 hours, 4,359 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: MS25237387
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L, A

## Discrepancy

ON SHORT FINAL, WITH GEAR HANDLE DOWN, CREW DID NOT RECEIVE GREEN NOSE GEAR INDICATION.  RAN EMERGENCY CHECKLIST WITH NO RESOLUTION. DIVERTED.  ACFT LANDED UNEVENTFUL.   TROUBLESHOT SYS TO BAD GEAR INDICATOR BULB.   DEFECTIVE BULB REPLACED, LANDING GEAR RETRACTION TEST PERFORMED SATISFACTORILY AND ACFT WAS RETURNED TO SERVICE.
